# SDR UPS805113

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Crack
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SERVICE VISIT, RIGHT WING FUEL TANK PANEL LANDING 505F CRACKED 1 INCH AT SCREW HOLE.  REPAIRED PER DC8 SRM 57-2-1, FIGURE 36.
